# SDR ASOA201000910

- Difficulty date: June 13, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,378 hours, 13,302 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BOTH EMERGENCY EXIT SIGNS AT RT SIDE CLASS DIVIDER INOP.  COMPLIED WITH RIL NR 2029 707 LETTER FOR INSTALLING WIRES FOR EMERGENCY EXIT SIGNS AT RT SIDE CLASS DIVIDER AND PERFORMED SUCCESSFUL OPS TEST OF EMERGENCY LIGHT IAW AMM 33-51-00-710-801-A01 AND 33-51-17-710-A01.
